MathSciNet Relay Station
MathSciNet bibliographic data
MR233915 (38 #2236) 22.05 (46.00)
Srinivasan, T. P.; Tewari, U. B. A Stone-Weierstrass theorem for semigroups. Bull. Amer. Math. Soc. 74 1968 1125–1127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement